MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5114/ceh.2025.151868

Медицинская библиотека · Clinical and experimental hepatology · 2025

Drug-induced liver injury. Part II: Late complications and hepatotoxicity monitoring.

Kozielewicz Dorota M, Stalke Piotr

СтатьяОбзорПеревод в очереди

Аннотация

The picture of drug-induced liver injury (DILI) is polymorphic, with variable intensity of clinical symptoms and prognosis. Most cases of DILI are acute, although the incidence of chronic hepatopathy has been reported to range from 3.4% to 39.0% in the period 6-12 months after discontinuation of the drug. The long-term chronic consequences of DILI in terms of morbidity and mortality are unclear. The rare obstructive bile duct syndrome is associated with an unfavorable prognosis - a higher risk of chronic liver failure and the need for liver transplantation. Other long-term forms of hepatopathy following DILI include progressive liver fibrosis, autoimmune hepatitis, hepatic steatosis, secondary sclerosing cholangitis, vascular lesions, and liver tumors. Recently, immune checkpoint inhibitors, which can cause an autoimmune-like phenotype, have also been shown to cause sclerosing cholangitis with infiltration of cytotoxic T cells in the biliary tract.

Для цитирования: Kozielewicz Dorota M, Stalke Piotr. Drug-induced liver injury. Part II: Late complications and hepatotoxicity monitoring.. Clinical and experimental hepatology. 2025. DOI: 10.5114/ceh.2025.151868.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.